# SDR IPXA2017082420904

- Difficulty date: August 3, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826513
- Condition: Corroded
- Location: Bs 476-482
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN SEAT TRACK CORRODED BS 476 - 482, RBL 36.  REPAIRED THE SEAT TRACK IAW EA 011-5310-01-A6934, REV IR, AND EO MD11-5310-65292-A.
